# SDR SWIA200210553

- Difficulty date: January 13, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,568 hours, 12,709 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Burned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

UPON DESCENT F/A'S GALLEY ELECTRICAL PANEL LOST LIGHTING, FUNCTIONING AND WAS HOT TO THE TOUCH.  ALL 3 CREW MEMBERS SMELLED SMOKE, BUT NO VISUAL.  FOUND CANNON PLUG ON COFFEE POT BURNED.  REPLACED COFFEE POT, OPS CHECK GOOD.
